# SDR IPXA2015110995600

- Difficulty date: November 7, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 78,564 hours, 12,923 cycles
- System (JASC): 2561 · Life Jacket
- Part: Container
- Condition: Damaged
- Location: Life Vest
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2ND OBSERVERS LIFE VEST STORAGE BAG DAMAGED.  R & R LIFE VEST 2ND OBSERVERS IAW AMM 25-64-01-400-801.
